# SDR MZZA2009112000120

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 34,822 hours, 12,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HOLD OPEN LOCK IS INOP.  REMOVED AND REPLACED FORWARD ENTRY DOOR GUIDE ARM, ALL IAW AMM 52-11-21.
